# SDR FDEA200812155161

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vapor Barrier
- Part number: A28110280000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY HORZONTAL VAPOR BARRIER NR 7 IS WORN THROUGH.  FABRICATED DOUBLER IAW SRM 51-71-31;  PG 201.  ALODINED & PRIMED IAW SRM 51-21-10; PG 3 & SRM 51-23-10;  PG 24.   INSTALLED DOUBLERS IAW SRM 51-40-  21;  PG 3 & SRM 51-71-31;  PG 201.   ROUTED OUT DAMAGE IAW SRM 51-71-30;  PG 201.
